The Expert's number of “Accepted Answers” is a good indication of how many satisfied customers he or she has helped.
Dr. Vikas's MBBS AND MD Psychiatry was verified on or about April 2009 by a leading third-party verification service.View the Terms of Service section on verifications
I am bipolar 1 affective disorder. My weight was 90 kgs because of an unwise prescription by my then psychiatrist. I have brought it down to 75 kgs. However, over the last week I observe that my appetite has gone up hugely causing me to fear that I may balloon up again. I am on Invega Sustenna 75 mg , Lamictal 200 + 50 mgs, and Trileptal 750 mgs . Obviously, The cause of the appetite is surely the combination of the medications. Could you suggest which of the three medications are likely to be the greatest cause of the appetite and how should I go about by elimination reduce the appetite to a level that my weight remains constant?